# SDR CALA2024111901187

- Difficulty date: November 17, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N37408
- Make and model: Boeing 737924
- Aircraft serial: 30125
- Aircraft time: 62,821 hours, 26,306 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AILSE LIGHT INOP AT ROWS 32DEF TO 35DEF. REF MM 33-51-06. REMOVED AND REPLACED BATTERY PACK M1899. OPS CHK GOOD.
